# SDR JJBA201808140011

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 32,926 hours, 20,685 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4383
- Condition: Inoperative
- Location: Horizontal Stab
- Part time: 18,958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INOPERATIVE ON EICAS, DURING FLIGHT. REMOVED AND REPLACED HSCU.
